# SDR ASAA2017060821022

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 35,364 hours, 10,633 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ELECTRICAL HARNESS THAT COMES FROM VSV AND VBV VALVES ON OUTBOARD SIDE, HAD BURNED INSULATION AND WIRES AT 12 O'CLOCK POSITION.  ACFT GROUNDED. THE NR 1 ENGINE WAS REPLACED IAW T/C 78471001.
